# SDR AALA20121119004

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 79,285 hours, 12,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EMERGENCY EXIT SIGN HANDLE ILLUMINATION LIGHTS INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 EMERGENCY EXIT SIGN HANDLE ILLUMINATION LIGHT.  OPS CHECK NORMAL.
